I have been on Abilify about two months. I can't sit through a 1hr TV program now. I'm on a small?
- 17 Mar 2014 by mlempenau
- 17 March 2014
- abilify, anxiety, generalized anxiety disorder, dosage
... dose 2.5mg so I wonder if I should take more? I take it for anxiety. I'm more agitated as well.
I have been on a number of psychiatric meds and Abilify was one I could not tolerate. I HATED the way it made me feel. I was more agitated as well. Report this to your doctor since everyone is different.
I took abilify myself in the passed and it made me very anxious and nervous and I could not sleep I had to come off of it. Talk to your doctor about all your symptoms. good luck
I had a very bad experience with Abilify. Didn't work for me at all and caused tardive dyskinesia. You need to talk with your psychiatrist before
you increase any meds. It should be working after two months.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2011 • 4 answers
Posted 16 Mar 2014 • 7 answers
Posted 20 Feb 2015 • 3 answers
Posted 2 May 2017 • 3 answers
Posted 21 May 2018 • 4 answers